# SDR SCNA95200

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 5520 · Elevator Structure
- Part: Doubler
- Part number: 2024T3
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A CRACKED DOUBLER WAS FOUND ON THE RIGHT ELEVATOR REAR SPAR JUST ABOVE THE CONTROL ROD.  REMOVED CRACKED DOUBLER, FABRICATED AND INSTALLED NEW DOUBLER IAW B727 SRM 55-26-01.
